# SDR R61A201409011026

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 18,838 hours, 14,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT IN FRONT OF SEAT 1D WAS INOPERATIVE.  MAINTENANCE R & R THE LIGHT IAW AMM AND OPS CHECKED GOOD.
